| Model Number |
MT22719-BLU |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.The product was evaluated.An external visual inspection was performed and failed due to usb connector damaged.Charge and boot was performed and failed.No data was provided for evaluation.The allegation was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.